# SDR ASAA2021062135165

- Difficulty date: June 21, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 19,940 hours, 6,306 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T.C. #78273000, #2 ENGINE HAS SHORT TIME FAULT 75-20802 T25 SIGNALS DISAGREE. GROUNDED - YES. REMOVED AND REPLACED ENG #2 T25 SENSOR REF B737-900 AMM 73-21-02. OPS CHECK GOOD A/C OK FOR SERVICE.
